MathSciNet Relay Station
MathSciNet bibliographic data
MR1501615 26B40
Mickelson, E. L. On the approximate representation of a function of two variables. Trans. Amer. Math. Soc. 33 (1931), no. 3, 759–781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement